MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,6

Medline Industries, LP MEDLINE; GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,6
Catalog Number MSG5960
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had some gloves rip.".
 
Additional Manufacturer Narrative
A complaint was received related to a "ripping" associated with the signature essential latex surgical glove, and no other information was available from the complainant on the nature of the complaint.Although fedex indicates delivery, sample could not be located at this time; however, the reported issue was confirmed via the supplied images, trending was performed over the last 2 years of complaints, and the vendor reviewed batch records and retention samples with no abnormalities or deviations observed.The complaint issue was confirmed and the product failed to meet specifications via the images provided.Cause was documented as unknown responsible party, with sample required to determine cause; no adverse trending was identified and the investigation indicated no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SIGNATURE LTX,ESS,LTX,PF,6
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50853813
Report Number1417592-2026-47394
Device Sequence Number13245973
Product Code KGO
UDI-Device Identifier10888277629721
UDI-Public10888277629721
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG5960
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown